Alert archive / New Mexico / Red Flag Warnings in 2026

Red Flag Warning 9, NWS Albuquerque, NM

March 1, 20267 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 1, 2026, 10:40 AM MST for 7 counties in New Mexico. It took effect at Mar 2, 2026, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2026, 10:40 AM MST (17:40 UTC)
In effect from
Mar 2, 2026, 11:00 AM MST
Expired
Mar 2, 2026, 7:00 PM MST
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Guadalupe County, NM, Mora County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 165 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 5.7 hours before the alert went out and 452 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2026-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2026-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3448 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WWUS85 KABQ 011740
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
1040 AM MST Sun Mar 1 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MONDAY FOR THE 
NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY...

.Critical fire weather conditions will develop Monday across the 
Northeast Highlands along and east of the I-25 corridor from 
Ribera to Las Vegas to Raton. Strong southwest winds and low 
humidity will allow any fire that starts to spread rapidly.

NMZ105-011845-
/O.CAN.KABQ.FW.A.0008.260302T1800Z-260303T0200Z/
West Central Mountains-
1040 AM MST Sun Mar 1 2026

...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Albuquerque has cancelled the
Fire Weather Watch. 

Forecast confidence has decreased that the combination of wind,
humidity, and fuel susceptibility would lead to rapid fire 
Monday. Therefore, the Fire Weather Watch has been cancelled.

$$

NMZ123-020900-
/O.UPG.KABQ.FW.A.0008.260302T1800Z-260303T0200Z/
/O.NEW.KABQ.FW.W.0009.260302T1800Z-260303T0200Z/
Northeast Highlands-
1040 AM MST Sun Mar 1 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST MONDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Monday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...This includes the Northeast Highlands (Zone
  123) from 11 AM to 7 PM Monday.
  
* 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph.

* RELATIVE HUMIDITY...Minimum values between 9 and 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$
3 follow-up statements
448 
WWUS85 KABQ 020642
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
1142 PM MST Sun Mar 1 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MONDAY FOR THE
NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM 11 AM TO 7 PM TUESDAY FOR 
EASTERN NM DUE TO STRONG WINDS AND LOW HUMIDITY...

.Critical fire weather conditions will develop Monday across the
Northeast Highlands along and east of the I-25 corridor from
Ribera to Las Vegas to Raton. Strong southwest winds and low
humidity will allow any fire that starts to spread rapidly.
Another round of critical fire weather conditions are expected
Tuesday across a broader area of eastern New Mexico. Winds will
become westerly and humidity values will fall further.

NMZ123-030200-
/O.NEW.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
/O.CON.KABQ.FW.W.0009.260302T1800Z-260303T0200Z/
Northeast Highlands-
1142 PM MST Sun Mar 1 2026

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM MST
MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Tuesday morning through
Tuesday evening. 

* AREA AND TIMING...This includes the Northeast Highlands (Zone 
  123) from 11 AM to 7 PM Monday and Tuesday. 

* 20 FOOT WINDS...On Monday, southwest 20 to 25 mph with gusts to
  35 mph. On Tuesday, west 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...Minimum values between 9 and 14 percent each
  day.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ104-125-126-030200-
/O.NEW.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
Northeast Plains-Central Highlands-East Central Plains-
1142 PM MST Sun Mar 1 2026

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

The National Weather Service in Albuquerque has issued a Fire
Weather Watch...which is in effect from Tuesday morning through
Tuesday evening. 

* AREA AND TIMING...This includes the Northeast Plains (Zone 104),
  Central Highlands (Zone 125) and East Central Plains (Zone 126)
  from late Tuesday morning through Tuesday evening.

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...Minimum values between 7 and 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

34
462 
WWUS85 KABQ 022117
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
217 PM MST Mon Mar 2 2026

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM TODAY FOR THE 
CENTRAL AND NORTHEAST HIGHLANDS DUE TO STRONG WINDS AND LOW 
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM 11 AM TO 7 PM TUESDAY FOR
EASTERN NM DUE TO STRONG WINDS AND LOW HUMIDITY...

.Critical fire weather conditions will continue today over the 
Central Highlands and Northeast Highlands along and east of the 
I-25 corridor from Ribera to Las Vegas to Raton. Strong southwest 
winds and low humidity will allow any fire that starts to spread 
rapidly. Another round of critical fire weather conditions are 
expected Tuesday across a broader area of eastern New Mexico. 
Winds will become westerly and humidity values will fall further.

NMZ125-030200-
/O.EXA.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/
/O.CON.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
Central Highlands-
217 PM MST Mon Mar 2 2026

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect until 7 PM MST this evening. 

* AREA AND TIMING...This includes the Central Highlands (Zone 125)
  through 7 PM this evening. Fire Weather Watch in effect Tuesday. 

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...Minimum values between 6 and 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ123-030200-
/O.CON.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/
/O.CON.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
Northeast Highlands-
217 PM MST Mon Mar 2 2026

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

* AREA AND TIMING...This includes the Northeast Highlands (Zone
  123) from 11 AM to 7 PM today and Tuesday. 

* 20 FOOT WINDS...Today, southwest 20 to 25 mph with gusts to 35 
  mph. On Tuesday, west 20 to 30 mph with gusts up to 40 mph. 

* RELATIVE HUMIDITY...Minimum values between 7 and 14 percent 
  each day. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$

NMZ104-126-030200-
/O.CON.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
Northeast Plains-East Central Plains-
217 PM MST Mon Mar 2 2026

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

* AREA AND TIMING...This includes the Northeast Plains (Zone 104)
  and East Central Plains (Zone 126) from late Tuesday morning 
  through Tuesday evening. 

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...Minimum values between 7 and 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Fire Weather Watch.

&&

$$
141 
WWUS85 KABQ 030153
RFWABQ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Albuquerque NM
653 PM MST Mon Mar 2 2026

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 7 PM TUESDAY
FOR EASTERN NM DUE TO STRONG WINDS AND LOW HUMIDITY...

.Another round of critical fire weather conditions are expected 
Tuesday across a broader area of eastern New Mexico. Strong 
westerly winds and low humidity will allow any fire that starts
to spread rapidly.

NMZ123-031900-
/O.EXP.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/
/O.UPG.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
/O.NEW.KABQ.FW.W.0010.260303T1800Z-260304T0200Z/
Northeast Highlands-
653 PM MST Mon Mar 2 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Northeast Highlands (Zone 123) from 11 AM to 
  7 PM Tuesday. 

* 20 FOOT WINDS...West 20 to 25 mph with gusts up to 40 mph. 

* RELATIVE HUMIDITY...Minimum values between 8 and 13 percent. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ125-031900-
/O.EXP.KABQ.FW.W.0009.000000T0000Z-260303T0200Z/
/O.UPG.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
/O.NEW.KABQ.FW.W.0010.260303T1800Z-260304T0200Z/
Central Highlands-
653 PM MST Mon Mar 2 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...Central Highlands (Zone 125) from 11 AM to 7
  PM Tuesday. Fire Weather Watch in effect Tuesday. 

* 20 FOOT WINDS...West 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...Minimum values between 9 and 14 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

NMZ104-126-031900-
/O.UPG.KABQ.FW.A.0009.260303T1800Z-260304T0200Z/
/O.NEW.KABQ.FW.W.0010.260303T1800Z-260304T0200Z/
Northeast Plains-East Central Plains-
653 PM MST Mon Mar 2 2026

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY...

The National Weather Service in Albuquerque has issued a Red Flag
Warning...which is in effect from 11 AM to 7 PM MST Tuesday. The
Fire Weather Watch is no longer in effect. 

* AREA AND TIMING...This includes the Northeast Plains (Zone 104)
  and East Central Plains (Zone 126) from 11 AM to 7 PM MST
  Tuesday.
 
* 20 FOOT WINDS...West 20 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...Minimum values between 7 and 12 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please advise the appropriate officials or fire crews in the
field of this Red Flag Warning.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 1, 10:34 AM MST, 6 minutes earlier. Its key messages:

  • Updated at 1034 AM MST Sun Mar 1 2026
  • Record high temperatures are forecast for many locations daily through Monday.
  • Elevated to critical fire weather conditions on Monday, Tuesday and Thursday due to strong winds and low humidity values will increase the potential for rapid fire spread if a fire begins.
Area forecast discussion, Mar 1, 10:34 AM MST, 6 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1034 AM MST Sun Mar 1 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1034 AM MST Sun Mar 1 2026

- Record high temperatures are forecast for many locations daily
  through Monday.

- Elevated to critical fire weather conditions on Monday, Tuesday
  and Thursday due to strong winds and low humidity values will
  increase the potential for rapid fire spread if a fire begins.

&&

.SHORT TERM...
(Tonight through Monday)
Issued at 109 MST Sun Mar 1 2026

Quiet conditions will persist through the rest of the night with
passing high clouds. Low temperatures will be above to well above
normal for all areas.

Weak ridging will prevail over the Desert Southwest on Sunday.
Temperatures will generally climb a few degrees, except across
northeast NM. A weak boundary draped across eastern NM early this
morning will largely mix out across east central NM today,
however across northeast NM, the boundary will be reinforced this
afternoon. Thus, temperatures will fall a few degrees across far
northeast NM. Otherwise, filtered sun and a few breezes will be
the rule today.

The aforementioned boundary will sag southward Sunday night across
much of the plains. Low clouds and/or fog should develop across
east central areas where Gulf moisture returns behind the
boundary. Overnight lows will again be above normal.

The boundary will be stubborn to mix out on Monday and low clouds
may linger well through the morning hours. As such, temperatures
will be slow to rise, and high temperatures may be lower than
currently forecast. Meanwhile, an approaching upper level low/trough
will allow west to southwest winds to increase west of the
boundary. Gusts up to 35 mph will be common across western NM and
areas along and just east of the Central Mountain Chain.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 109 MST Sun Mar 1 2026

The upper low will gradually fill as it slides eastward across UT
and CO Monday night through Tuesday. With the trough axis sliding
squarely over NM, westerly winds will increase once again during
the afternoon hours Tuesday. The lee side surface low will deepen
to a modest 998-1000mb, but mixing heights near 600 mb will be
more than sufficient to get widespread breezy to windy conditions.
Temperatures, however, will be cooler in the wake of the
associated Pacific front for most areas. Strong downsloping will
keep temperatures similar to Monday's highs across far eastern NM.
The system will move into KS/NE Tuesday night, but the associated
backdoor cold front will slide into eastern NM. A few breezes will
be possible across northeast NM behind the front Tuesday evening.

Wednesday will be the transition day between the departing system
and the next. Therefore, Wednesday will be rather quiet with
above normal temperatures and light winds. Additionally, very dry
air will move in behind the departing system. On Thursday, the
next trough or weakly closed low will approach the UT/CO border,
increasing southwest winds areawide across NM. Wind speeds may
trend higher than currently forecast. While the initial trough
will continue to slide eastward over CO Thursday night, secondary
energy will dive southwestward, forming a retrograding cut off low
Friday through Saturday. This retrograding low will help drag a
backdoor cold front through the state late Friday through Saturday
as well. This front may be the best chances for any
precipitation, though with the upper level forcing so far to the
southwest, chances are minimal (10-30%). Temperatures, however,
should drop back down to early March normals for Friday and
especially Saturday. Precipitation chances may improve later next
week once the upper low ejects east or northeastward.

&&

.AVIATION...
(18Z TAFS)
Issued at 1034 AM MST Sun Mar 1 2026

VFR all areas thru midnight with increasing cirrus. Westerly wind
gusts of 20-30KT will impact the high terrain today and tonight.
There is a 20-25% chance of IFR low cigs and a 10-15% chance of IFR
fog over far southeast NM before sunrise Monday. This may linger
thru noon along the TX/NM around Clovis and Hobbs.

&&

.FIRE WEATHER...
Issued at 109 MST Sun Mar 1 2026

Elevated to critical fire weather conditions are expected Monday,
Tuesday and Thursday. After well above normal temperatures and
westerly breezes today, southwest winds will increase on Monday
and humidity values will fall below 15 percent for most areas.
Critical fire weather conditions are most likely across the
Northeast Highlands along and east of the I-25 corridor where ERC
percentiles will be approaching 70%. Critical conditions are also
likely across the West Central Mountains between Gallup and
Grants, but ERC percentiles are lower in this area (50-60%). A
Fire Weather Watch has been issued for both areas but confidence
is higher regarding receptive fuels across the Northeast
Highlands.

Elevated to critical fire weather conditions look to return on
Tuesday for much of eastern NM. Strong westerly winds and RH
values near 10% during the afternoon will be the rule. After a
quiet Wednesday, widespread breezy to windy conditions will return
on Thursday. At least a few hours of single digit humidity values
are also expected. Thus, critical fire weather conditions are
likely to return to eastern NM with near-critical conditions
elsewhere.

Temperatures will trend downward and humidity values will inch
upward to round out the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  70  37  72  38 /   0   0   0   0
Dulce...........................  67  28  67  31 /   0   0   5   0
Cuba............................  68  37  71  35 /   0   0   0   0
Gallup..........................  71  30  72  30 /   0   0   0   0
El Morro........................  69  35  70  35 /   0   0   0   0
Grants..........................  74  32  75  33 /   0   0   0   0
Quemado.........................  72  36  73  36 /   0   0   0   0
Magdalena.......................  75  44  76  43 /   0   0   0   0
Datil...........................  71  39  71  37 /   0   0   0   0
Reserve.........................  79  34  76  36 /   0   0   0   0
Glenwood........................  83  35  80  40 /   0   0   0   0
Chama...........................  61  30  61  30 /   0   0   0   0
Los Alamos......................  68  43  69  42 /   0   0   0   0
Pecos...........................  69  38  69  40 /   0   0   0   0
Cerro/Questa....................  65  40  65  35 /   0   0   0   0
Red River.......................  60  30  60  33 /   0   0   0   0
Angel Fire......................  61  27  62  29 /   0   0   0   0
Taos............................  69  32  69  34 /   0   0   0   0
Mora............................  69  35  70  39 /   0   0   0   0
Espanola........................  75  36  76  39 /   0   0   0   0
Santa Fe........................  69  43  70  41 /   0   0   0   0
Santa Fe Airport................  72  39  73  40 /   0   0   0   0
Albuquerque Foothills...........  76  49  77  46 /   0   0   0   0
Albuquerque Heights.............  78  45  79  46 /   0   0   0   0
Albuquerque Valley..............  81  43  82  44 /   0   0   0   0
Albuquerque West Mesa...........  79  45  80  45 /   0   0   0   0
Belen...........................  82  40  83  42 /   0   0   0   0
Bernalillo......................  79  44  80  45 /   0   0   0   0
Bosque Farms....................  81  39  82  42 /   0   0   0   0
Corrales........................  80  43  81  45 /   0   0   0   0
Los Lunas.......................  81  41  82  43 /   0   0   0   0
Placitas........................  74  47  75  45 /   0   0   0   0
Rio Rancho......................  79  44  80  45 /   0   0   0   0
Socorro.........................  84  45  84  45 /   0   0   0   0
Sandia Park/Cedar Crest.........  69  44  71  43 /   0   0   0   0
Tijeras.........................  73  41  74  44 /   0   0   0   0
Edgewood........................  74  39  75  42 /   0   0   0   0
Moriarty/Estancia...............  74  34  76  40 /   0   0   0   0
Clines Corners..................  70  38  71  40 /   0   0   0   0
Mountainair.....................  74  42  75  43 /   0   0   0   0
Gran Quivira....................  74  43  75  43 /   0   0   0   0
Carrizozo.......................  78  48  78  48 /   0   0   0   0
Ruidoso.........................  72  47  73  49 /   0   0   0   0
Capulin.........................  69  31  70  38 /   0   0   0   0
Raton...........................  72  30  73  36 /   0   0   0   0
Springer........................  75  29  76  36 /   0   0   0   0
Las Vegas.......................  72  35  72  41 /   0   0   0   0
Clayton.........................  70  33  73  45 /   0   0   0   0
Roy.............................  74  34  73  41 /   0   0   0   0
Conchas.........................  82  35  82  44 /   0   0   0   0
Santa Rosa......................  79  37  79  44 /   0   0   0   0
Tucumcari.......................  81  35  78  46 /   0   0   0   0
Clovis..........................  84  40  75  47 /   0   0   0   0
Portales........................  85  38  76  46 /   0   0   0   0
Fort Sumner.....................  85  37  79  41 /   0   0   0   0
Roswell.........................  89  45  81  46 /   0   0   0   0
Picacho.........................  84  45  83  48 /   0   0   0   0
Elk.............................  84  44  83  47 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 7 PM MST Monday for NMZ123.

&&

SHORT TERM...34
LONG TERM....34
AVIATION...42

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:21 AM MSTFire Weather WatchABQCibola, Colfax, McKinley, Mora, Sandoval, San Juan and 2 more10 hr

Nearby

Red Flag Warnings in New Mexico, 2026Every red flag warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.